# SDR SIMA20130816001

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,249 hours, 31,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 0584002149
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED DURING DESCENT, EXPERIENCED A FLAP AND SPOILER MALFUNCTION.   PERFORMED THE PROCEDURES IAW AOM VOL 1, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  R & R THE LT & RT FLAP VELOCITY SENSOR IAW AMM 27-51-12.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
